Alon Levy

My research interests are in arithmetic dynamical systems, invariant theory and moduli spaces, and p-adic analysis and geometry. My email is

Below are links to preprints of my papers. If they conflict with the arXiv citations, the versions here are more current.

  1. The Space of Morphisms on Projective Space, Acta Arithmetica 146 (2011), 13-31
  2. The Semistable Reduction Problem for the Space of Morphisms on Pn, Algebra and Number Theory 6 No. 7 (2012), 1483-1501
  3. Attracting Cycles in p-adic Dynamics and Height Bounds for Post-Critically Finite Maps, joint with Rob Benedetto, Patrick Ingram, and Rafe Jones, Duke Math Journal 163 No. 13 (2014), 2325-2356
  4. An Algebraic Proof of Thurston's Rigidity for Maps With a Superattracting Cycle, submitted
  5. Uniform Bounds for Pre-Periodic Points in Families of Twists, joint with Michelle Manes and Bianca Thompson, Proceedings of the American Mathematical Society 142 (2014), 3075-3088
  6. Isotriviality and the Space of Morphisms on Projective Varieties, joint with Anupam Bhatnagar, submitted
  7. The McMullen Map in Positive Characteristic, submitted
  8. Finite Ramification for Preimage Fields of Postcritically Finite Morphisms, joint with Andrew Bridy, Patrick Ingram, Rafe Jones, Jamie Juul, Michelle Manes, Simon Rubinstein-Salzedo, and Joseph Silverman, submitted
  9. Isolated Periodic Points in Several Nonarchimedean Variables, submitted
  10. Eventually Stable Rational Functions, joint with Rafe Jones, to appear in International Journal of Number Theory (2016).

One more paper is in pre-preprint form; text is available to colleagues upon request:

Medium-term projects, with submission expected by early 2017:

Longer-term projects:

2016-11-12 18:05 CET